A proof that every aggregate can be well-ordered

Philip E. B. Jourdain

TBD mathscidoc:1701.33604

Acta Mathematica, 43, (1), 239-261, 1922.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{philip1922a,
  title={A proof that every aggregate can be well-ordered},
  author={Philip E. B. Jourdain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203036852611313},
  booktitle={Acta Mathematica},
  volume={43},
  number={1},
  pages={239-261},
  year={1922},
}
Philip E. B. Jourdain. A proof that every aggregate can be well-ordered. 1922. Vol. 43. In Acta Mathematica. pp.239-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203036852611313.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved